# SDR CA141010018

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 304316T
- Condition: Burned
- Location: Water Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN DOING MAINTENACE WITH THE EXTERNAL POWER CONNECTED, THE AVIONIC TECHNICIAN SMELLED SMOKE COMING FROM THE CABIN.  AFTER DISCONNECTING THE EXTERNAL POWER AND THE SMOKE WAS GONE, THEY FOUND OUT THAT THE CAUSE WAS THE WATER LINE HEATER AND THE SURROUNDING INSULATION MATERIALS. ITÏ¿½S THE LAST PART OF THE WATER LINE HEATERS WATER LINE HEATER (P/N 3043-16T) FROM FS591 TO THE DRAIN MAST.
